Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 149, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2013, 2:11 PM MDT for Perkins County, Nebraska. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 2:11 PM MDT (20:11 UTC)
- Expired
- Jun 16, 2013, 3:00 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Perkins County, NE
The radar
The North Platte radar (KLNX), 154 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:35 PM MDT | HAIL 1 | 7 Nnw Grant, NE | |
| Jun 16, 2:48 PM MDT | HAIL 1.75 | 1 S Grant, NE | |
| Jun 16, 2:59 PM MDT | HAIL 1.75 | 4 S Grant, NE | HAIL WAS COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:06 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
579 WUUS53 KLBF 162011 SVRLBF NEC135-162100- /O.NEW.KLBF.SV.W.0149.130616T2011Z-130616T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 211 PM MDT SUN JUN 16 2013 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 300 PM MDT * AT 210 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF GRANT...AND MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MADRID...ELSIE AND GRAINTON. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 56 AND 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4074 10195 4100 10196 4100 10125 4071 10125 TIME...MOT...LOC 2011Z 267DEG 18KT 4092 10168 HAIL...1.00IN WIND...<50MPH $$ TAYLOR
1 follow-up statement
772
WWUS53 KLBF 162027
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT SUN JUN 16 2013
NEC135-162100-
/O.CON.KLBF.SV.W.0149.000000T0000Z-130616T2100Z/
PERKINS NE-
227 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PERKINS COUNTY
UNTIL 300 PM MDT...
AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANT...AND
MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADRID...ELSIE AND GRAINTON.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 56 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4074 10195 4100 10196 4100 10125 4071 10125
TIME...MOT...LOC 2028Z 267DEG 18KT 4089 10172
HAIL...1.75IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:41 AM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 16, 11:41 AM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1241 PM CDT SUN JUN 16 2013 .SYNOPSIS... ISSUED AT 321 AM CDT SUN JUN 16 2013 HAND ANALYSIS OF THE 07Z MSL DATA SHOWED LOW PRESSURE CENTERED OVER NORTHEAST NEW MEXICO WITH A WARM FRONT EXTENDING ACROSS THE OKLAHOMA PANHANDLE ACROSS KANSAS AND EXTREME NORTHWEST MISSOURI TO NORTHEAST IOWA. THOUGH IT WAS A LITTLE MORE DIFFICULT TO DISCERN BECAUSE OF TERRAIN...THERE WAS A COLD FRONT EXTENDING FROM THAT LOW ACROSS NEW MEXICO AND ARIZONA. ANOTHER BOUNDARY OR WEAK FRONT WAS DISCERNIBLE FROM SOUTH CENTRAL NEBRASKA THROUGH NORTHWEST KANSAS TO SOUTHEAST COLORADO AND YET ANOTHER BOUNDARY OR TROUGH ACROSS SOUTH DAKOTA. && .UPDATE... ISSUED AT 1053 AM CDT SUN JUN 16 2013 FORECAST IS ON TRACK...WITH THUNDERSTORMS STILL ANTICIPATED THIS AFTERNOON AND EVENING. ELEVATED CONVECTION CONTINUES TO MOVE EAST ACROSS NORTH CENTRAL NEBRASKA...AND AN OUTFLOW BOUNDARY FROM THIS CONVECTION IS EVIDENT IN OBS AND VISIBLE SATELLITE IMAGERY...AND EXTENDS FROM FAR EASTERN SHERIDAN COUNTY SOUTHEAST THROUGH CENTRAL LINCOLN COUNTY. SHORT TERM MODELS HOLD THIS BOUNDARY IN PLACE AND DEVELOP CONVECTION ACROSS WESTERN CHERRY/EASTERN SHERIDAN COUNTY BY MID AFTERNOON. THESE STORMS WILL THEN DEVELOP/MOVE SOUTHEAST ALONG THE BOUNDARY INTO SOUTHWEST NEBRASKA. OTHER STORMS MAY DEVELOP ALONG A DRY LINE ACROSS THE EASTERN PORTIONS OF THE NEBRASKA PANHANDLE. SUPERCELLS ARE LIKELY WITH THE INITIAL DEVELOPMENT ACROSS NORTHWEST NEBRASKA...TRANSITIONING TO A FORWARD PROPAGATING MCS ACROSS SOUTHWEST NEBRASKA AND INTO KANSAS. DESPITE WEAK LOW LEVEL FLOW...AT LEAST SOME TORNADO POTENTIAL WILL BE POSSIBLE WITH THE INITIAL STORMS NEAR THE OUTFLOW BOUNDARY. OTHERWISE MAINLY LARGE HAIL AND DAMAGING WINDS EXPECTED WITH ANY SEVERE STORM. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 321 AM CDT SUN JUN 16 2013 SHORT RANGE PROJECTIONS SUCH AS THE NAM12...THE GEM REGIONAL AND THE RAP13 SHOW A FRONT FORMING OVER THE NORTHERN HIGH PLAINS AND PUSHING THROUGH NORTHWEST NEBRASKA LATE THIS MORNING. AT THE SAME TIME... MOIST AIR IS EXPECTED TO LIFT UP OVER THE FRONT ACROSS THE CENTRAL AND SOUTHERN PLAINS...LEAVING MOISTURE AVAILABLE FOR THE NORTHERN FRONT TO GENERATE SCATTERED THUNDERSTORMS LATE THIS MORNING. BY MIDDAY...THE MOST UNSTABLE CONDITIONS ARE LOCATED OVER CENTRAL AND WESTERN NEBRASKA WITH SURFACE-BASED CONVECTIVE POTENTIAL ENERGY EXCEEDING 4000J/KG AND 0-6KM BULK SHEAR OF 40-50KT. AS A RESULT... OUR CONFIDENCE IS FAIRLY HIGH THAT SCATTERED THUNDERSTORMS WILL DEVELOP BY EARLY AFTERNOON AND THERE IS POTENTIAL FOR LARGE HAIL OVER A LARGE PART OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST POTENTIAL FOR LARGE HAIL IS EXPECTED TO BE IN CENTRAL AND SOUTHWEST NEBRASKA. AS THE FRONT PUSHES ON THROUGH THIS EVENING... THE CHANCES OF THUNDERSTORMS DIMINISH AS WELL. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 321 AM CDT SUN JUN 16 2013 WEAK SURFACE HIGH PRESSURE WILL BUILD SOUTH AND EAST ACROSS WESTERN NEBRASKA ON MONDAY...PROVIDING FOR SLIGHTLY COOLER TEMPERATURES AND WEAK EASTERLY UPSLOPE WIND. THE WEAK UPSLOPE FLOW SHOULD AID IN THE DEVELOPMENT OF ADDITIONAL THUNDERSTORMS ACROSS SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS. STEEP LAPSE RATES WILL PROVIDE FOR A MODERATELY UNSTABLE AIRMASS CAPABLE OF PRODUCING LARGE HAIL AND GUSTY THUNDERSTORM WIND. GIVEN QUASI-ZONAL FLOW IN THE STEERING LEVELS...STORMS MAY EVOLVE SOUTHEAST ACROSS THE SOUTHERN SANDHILLS AND SOUTHWEST NEBRASKA OVERNIGHT. BUT GIVEN THE CONDITIONALITY OF THUNDERSTORM DEVELOPMENT WILL CONTINUE TO LIMIT POPS AT 40 PERCENT FOR NOW...BUT MAINTAIN THE GREATEST CHANCES FIRST ACROSS THE EASTERN PANHANDLE DURING THE AFTERNOON HOURS...WITH THE FOCUS ANTICIPATED TO SHIFT SOUTHEAST OVERNIGHT. BEYOND MONDAY NIGHT THE UPPER LEVELS BEGIN TO SLOWLY TRANSITION FROM QUASI-ZONAL TO SOUTHWESTERLY AS A STRONG UPPER TROUGH BECOMES ESTABLISHED ACROSS THE PACIFIC NORTHWEST AND FORCES A RIDGE OVER THE PLAINS. PRECIPITATION CHANCES HOWEVER WILL CONTINUE THROUGH THE UPCOMING WORK WEEK AS THE OPERATIONAL GFS AND EC CONTINUE TO SUGGEST NUMEROUS SUBTLE PERTURBATIONS PASSING WITHIN THE REGION. PROXIMITY SOUNDINGS ACROSS THE FORECAST AREA INDICATE SUFFICIENT INSTABILITY THROUGHOUT THE PERIOD WITH STEEP LOW TO MID LEVEL LAPSE RATES. DAILY/NIGHTLY THUNDERSTORM CHANCES ARE CERTAINLY POSSIBLE ANY DAY THIS COMING WEEK...ESPECIALLY SINCE TIMING OF THESE SMALL SCALE PERTURBATIONS IS DIFFICULT THIS FAR OUT. THE 16.00Z ALLBLEND PROCEDURE HAS CERTAINLY CAUGHT ON TO THE POTENTIAL...AND PROVIDED SLIGHT CHANCE TO CHANCE POPS WITHIN EVERY EXTENDED FORECAST PERIOD. AT THIS JUNCTURE...CANNOT ARGUE AGAINST THE PROCEDURE...ESPECIALLY GIVEN THE PROSPECTS OF MULTIPLE PERTURBATIONS IMPACTING THE REGION. CERTAINLY TIMING AND LOCATION WILL BECOME BETTER APPARENT AS EACH PERTURBATION DRAWS CLOSER TO THE CWA...BUT FOR NOW WILL ONLY SMOOTH THE GIVEN ALLBLEND OUTPUT AND LIMIT POPS AT 35 PERCENT OR LESS. TEMPERATURE WISE THROUGH THE COMING WORK WEEK...WITH BUILDING HEIGHTS AND INCREASING SOUTHERLY FLOW ANTICIPATED...HIGHS WILL BEGIN TO SLOWLY MODERATE WITH WIDESPREAD TEMPERATURES OF THE LOW TO MID 80S EXPECTED TUESDAY AND WEDNESDAY...AND POSSIBLY A RETURN TO THE LOW 90S FOR SOUTHWEST NEBRASKA THURSDAY AND FRIDAY. LOWS WILL REMAIN SEASONAL TO SLIGHTLY ABOVE AVERAGE AND GREATLY DEPENDENT ON ANY NOCTURNAL CLOUDS/PRECIPITATION. FOR NOW...WILL KEEP LOWS MAINLY IN THE 60S THROUGHOUT THE EXTENDED PERIODS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1239 PM CDT SUN JUN 16 2013 THE RISK FOR HAIL AND GUSTY WINDS WITH THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING ARE THE PRIMARY AVIATION CONCERNS IN WESTERN NEBRASKA FOR THE CURRENT TAF PERIOD. STORMS ARE EXPECTED TO FURTHER DEVELOP ACROSS NORTHERN NEBRASKA AND POSSIBLY IN THE PANHANDLE EARLY THIS AFTERNOON. THE STORMS WILL TRACK SOUTH AND EAST AND HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND GUSTY NORTHWEST WINDS BEFORE MOVING OUT OF THE AREA THIS EVENING. THE OVERNIGHT LOOKS QUIET WITH PREVAILING VFR CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TAYLOR SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...JACOBS AVIATION...MARTIN
Hazardous weather outlook, Jun 16, 9:47 AM MDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1047 AM CDT SUN JUN 16 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-171600- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1047 AM CDT SUN JUN 16 2013 /947 AM MDT SUN JUN 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST RISK FOR LARGE HAIL IS SOUTH OF NEBRASKA HIGHWAY 2 FROM HYANNIS TO BROKEN BOW. DAMAGING WIND IS POSSIBLE IN THAT AREA AS WELL. CURRENT INDICATIONS ARE THAT STORMS WILL DEVELOP ACROSS NORTH CENTRAL AND NORTHWEST NEBRASKA EARLY THIS AFTERNOON... AND THEN ARE EXPECTED MAKE THEIR WAY SOUTHEASTWARD ACROSS CENTRAL AND SOUTHWEST NEBRASKA THIS AFTERNOON AND INTO THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS AGAIN MONDAY IN THE SOUTHERN NEBRASKA PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. A POSSIBILITY FOR THUNDERSTORMS REMAINS EACH AFTERNOON AND EVENING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Special weather statement, Jun 16, 8:46 AM MDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 946 AM CDT SUN JUN 16 2013 NEZ025-026-037-038-161530- BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE- 946 AM CDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS...NORTHERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES UNTIL 1030 AM CDT... AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTH OF STAPLETON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DUNNING... BROWN LAKE... LINSCOTT... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 119 AND 138. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 236 AND 247. TAYLOR
Special weather statement, Jun 16, 8:53 AM MDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 953 AM CDT SUN JUN 16 2013 NEZ094-161545- WESTERN CHERRY NE- 853 AM MDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 945 AM MDT... AT 850 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MERRIMAN...OR 31 MILES EAST OF GORDON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELI... NENZEL... KILGORE... CODY... CODY LAKE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 136 AND 175. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 217 AND 227. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jun 16, 9:50 AM MDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1050 AM CDT SUN JUN 16 2013 NEZ005-094-161630- EASTERN CHERRY NE-WESTERN CHERRY NE- 950 AM MDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 1030 AM MDT/1130 AM CDT/... AT 946 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF ELI...OR 37 MILES WEST OF VALENTINE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NENZEL... KILGORE... CROOKSTON... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 152 AND 188. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 126 AND 131. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jun 16, 1:13 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 113 PM MDT SUN JUN 16 2013 NEZ004-094-161945- SHERIDAN NE-WESTERN CHERRY NE- 113 PM MDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 145 PM MDT... AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF GORDON...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERRIMAN... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... IRWIN... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 123 AND 140. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 221 AND 230. MARTIN
Special weather statement, Jun 16, 1:43 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 143 PM MDT SUN JUN 16 2013 NEZ057-058-162030- KEITH NE-PERKINS NE- 143 PM MDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS AND SOUTHEASTERN KEITH COUNTIES UNTIL 230 PM MDT... AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF OGALLALA...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN PERKINS AND SOUTHEASTERN KEITH COUNTIES. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 85. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 AM MDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 49 min |
| Jun 16, 7:54 AM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 51 min |
| Jun 16, 2:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 16, 2:40 PM MDT | Tornado Warning | LBF | Cherry | 35 min |
| Jun 16, 2:53 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 37 min |
| Jun 16, 2:55 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jun 16, 3:13 PM MDT | Tornado Warning | LBF | Cherry, Grant | 32 min |
| Jun 16, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 51 min |
| Jun 16, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 50 min |
| Jun 16, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 39 min |
| Jun 16, 3:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 49 min |
| Jun 16, 3:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Jun 16, 3:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 44 min |
| Jun 16, 4:01 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 16, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 27 min |
| Jun 16, 4:06 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 39 min |
| Jun 16, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 53 min |
| Jun 16, 4:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jun 16, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 16, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 47 min |
| Jun 16, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 49 min |
| Jun 16, 4:52 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 38 min |
| Jun 16, 4:58 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 47 min |
| Jun 16, 4:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 16, 5:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jun 16, 5:03 PM MDT | Tornado Warning | LBF | Custer | 27 min |
| Jun 16, 5:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| Jun 16, 5:39 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.